On an asymptotic formula of Srinivasa Ramanujan

Volume 109 / 2003

K. Ramachandra, A. Sankaranarayanan Acta Arithmetica 109 (2003), 349-357 MSC: Primary 11M; Secondary 11M06, 11N05. DOI: 10.4064/aa109-4-5

Authors

  • K. RamachandraSchool of Mathematics
    TIFR Centre
    IISc Campus
    Bangalore 560 012, India
    e-mail
  • A. SankaranarayananSchool of Mathematics
    Tata Institute of Fundamental Research
    Homi Bhabha Road
    Mumbai 400 005, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image